# SDR ASAA2014062808388

- Difficulty date: June 28, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,139 hours, 1,611 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 4:30 HRS INTO FLIGHT,  CENTER TANK EMPTY.  CENTER FUEL QTY GAUGE COUNTED UP TO 5.67 X1000.  CONFIG ANNUNCIATOR ILLUMINATED.  CENTER TANK VERIFIED EMPTY WITH FUEL PUMPS.  QTY COUNTED DOWN TO ZERO.  QTY WENT UP AND DOWN TO ZERO MANY TIMES AFTERWARDS. ACFT GROUNDED.
